Publication detail
Bounded Solutions to the First Order Scalar Functional Differential Equations
LOMTATIDZE, A. HAKL, R. IOANNIS, S.
Czech title
Ohraničená řešení skalární funkcionální diferenciální rovnice prvního řádu
English title
Bounded Solutions to the First Order Scalar Functional Differential Equations
Type
journal article - other
Language
en
Original abstract
The question on the existence, uniqueness, and sign properties of a bounded on half line solution to the boundary value problem for the first order functional differential equation is studied. The work is divided into two parts: in the frst one, the linear problem is studied, the second one is devoted to the nonlinear problem
Czech abstract
Je studována otázka existence a jednoznačnosti ohraničených řešení jistých okrajových úloh pro funkcionální diferenciální rovnice prvního řádu. Práce se skládá ze dvou částí. První je věnována lineární úloze a v druhé je studována úloha nelineární.
English abstract
The question on the existence, uniqueness, and sign properties of a bounded on half line solution to the boundary value problem for the first order functional differential equation is studied. The work is divided into two parts: in the frst one, the linear problem is studied, the second one is devoted to the nonlinear problem
Keywords in English
Bounded solution, boundary value problem, functional-differential equation, solvability, uniqueness.
RIV year
2013
Released
01.05.2013
ISSN
1512-0015
Volume
2013
Number
59
Pages from–to
1–104
Pages count
104
BIBTEX
@article{BUT104398,
author="Aleksandre {Lomtatidze} and Robert {Hakl} and Stavroulakis {Ioannis},
title="Bounded Solutions to the First Order Scalar Functional Differential Equations",
year="2013",
volume="2013",
number="59",
month="May",
pages="1--104",
issn="1512-0015"
}